# SDR 99ZZZX2196

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80AC
- Make and model: Beech 58
- Aircraft serial: TH56
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cover
- Part number: 631056A1
- Condition: Cracked
- Location: Tachometer Drive
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING REAR OF ENGINE.  FOUND RT ANGLE TACHOMETER DRIVE COVER CRACKED.  TT SINCE NEW:  84.3 HOURS.
